| Model Number |
EVOLUTPRO-23-US |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Coronary obstruction/occlusion (4871)
| Date of Event |
06/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, the valve was deployed to 80%.At 80% deployment, st ele vation was observed.Subsequently, the attending physician suspected that a partial coronary obstruction had occurred.In response, the valve was recaptured and removed from the patient's body via the delivery catheter system (dcs).The patient's st elevation then subsided.A non-medtronic transcatheter valve was then utilized to complete the procedure.
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name enveo pro delivery system; product id envpro-16-us (lot: 0012997828); product type: 0195-heart valves; implant date: n/a; explant date: n/a.H6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Select patient information cannot be included in the regulatory report due to regional privacy regulations. medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.